RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Venkov Boris Alekseevich
(1900–1962)

Statistics Math-Net.Ru
Total publications: 18
Scientific articles: 15

Number of views:
This page:613
Abstract pages:4037
Full texts:1502
References:33
Professor
Doctor of physico-mathematical sciences
Birth date: 13.08.1900

http://www.mathnet.ru/eng/person29559
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/559453

Publications in Math-Net.Ru
1. Construction of spherical cubature formulas using lattices
P. de la Harpe, C. Pache, B. Venkov
Algebra i Analiz, 18:1 (2006),  162–186
2. Odd unimodular lattices
B. A. Venkov
Zap. Nauchn. Sem. LOMI, 86 (1979),  40–48
3. Normal triangulations of a convex cone
B. A. Venkov, B. B. Venkov
Izv. Akad. Nauk SSSR Ser. Mat., 27:2 (1963),  367–396
4. On projection of parallelohedra
B. A. Venkov
Mat. Sb. (N.S.), 49(91):2 (1959),  207–224
5. On indeterminate quadratic forms with integral coefficients
B. A. Venkov
Trudy Mat. Inst. Steklov., 38 (1951),  30–41
6. Sur le problème extrémale de Markov pour les formes quadratiques ternaires indéfinies
B. A. Venkov
Izv. Akad. Nauk SSSR Ser. Mat., 9:6 (1945),  429–494
7. Über die Reduction positiver quadratischer Formen
B. Wenkov
Izv. Akad. Nauk SSSR Ser. Mat., 4:1 (1940),  37–52
8. Über die arithmetische Automorphismengruppe einer indefiniten quadratischen Form
B. A. Wenkoff
Izv. Akad. Nauk SSSR Ser. Mat., 1:2 (1937),  139–170
9. De l'arithmétique des quaternions. Cinquième communication
B. Venkov
Bulletin de l'Académie des Sciences de l'URSS. VII série, 1929, no. 7,  607–622
10. De l'arithmétique des quaternions. Quatrième communication
B. Venkov
Bulletin de l'Académie des Sciences de l'URSS. VII série, 1929, no. 6,  535–562
11. De l'arithmétique des quaternions. Troisième communication
B. Venkov
Bulletin de l'Académie des Sciences de l'URSS. VII série, 1929, no. 5,  489–504
12. Sur le nombre des classes des formes quadratiques d'un déterminatif négatif. Deuxième partie
B. Venkov
Bulletin de l'Académie des Sciences de l'URSS. VII série, 1928, no. 5,  455–480
13. Sur le nombre des classes des formes quadratiques d'un determinatif négatif. Première partie
B. Venkov
Bulletin de l'Académie des Sciences de l'URSS. VII série, 1928, no. 4,  375–392
14. Sur l'arithmétique des quaternions. (Deuxième communication)
B. Venkov
Bulletin de l'Académie des Sciences de Russie. VI série, 16 (1922),  221–246
15. Sur l'arithmétique des quaternions. (Première communication)
B. Venkov
Bulletin de l'Académie des Sciences de Russie. VI série, 16 (1922),  205–220

16. Dmitrii Konstantinovich Faddeev (on the fiftieth anniversary of his birth)
B. A. Venkov, I. R. Shafarevich
Uspekhi Mat. Nauk, 13:1(79) (1958),  233–238
17. Rodion Osievich Kuz'min (1891–1949) (obituary)
B. A. Venkov, I. P. Natanson
Uspekhi Mat. Nauk, 4:4(32) (1949),  148–155
18. B. Déleaunée et D. Faddejeff. Théorie des irrationalitées du degré troisième
B. A. Venkov
Izv. Akad. Nauk SSSR Ser. Mat., 6:1-2 (1942),  109–113

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019